Show simple item record

Scalability of Neville elimination using checkerboard partitioning

dc.contributor.authorAlonso Velázquez, Pedro 
dc.contributor.authorCortina Parajón, Raquel 
dc.contributor.authorDíaz Rodríguez, Susana Irene 
dc.contributor.authorRanilla Pastor, José 
dc.date.accessioned2013-01-30T10:03:32Z
dc.date.available2013-01-30T10:03:32Z
dc.date.issued2008
dc.identifier.citationInternational Journal of Computer Mathematics, 85(3-4), p.309-317 (2008); doi:10.1080/00207160601167078spa
dc.identifier.issn0020-7160
dc.identifier.urihttp://hdl.handle.net/10651/7536
dc.format.extentp. 309-317spa
dc.language.isoeng
dc.relation.ispartofInternational Journal of Computer Mathematicsspa
dc.sourceWOKspa
dc.titleScalability of Neville elimination using checkerboard partitioningspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local599spa
dc.identifier.doi10.1080/00207160601167078
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1080/00207160601167078spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record